# SDR IPXA2024013124637

- Difficulty date: January 13, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 67,329 hours, 22,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**TRIM BROKEN L1 DOOR SIDE WALL PANEL INSTALLED NEW SPLINE TRIM PIECE I/A/W INDUSTRY STANDARD PRACTICES AND IPC 52-11-02-10A. NO DEFECTS NOTED AT THIS TIME.
